# SDR CA960729017

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: HC554H0050000U
- Condition: Cracked
- Location: #1 Rib
- Part time: 16,245 hours
- Component: Braero, HC554H000200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A PIECE OF METAL APPROXIMATELY 8 INCHES SQUARE MISSING FROM #1 RIB OF THE RUDDER.
